# SDR AALA202505283033

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,183 hours, 27,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 19FED EMERGENCY OVERHEAD LIGHT INOPERATIVE. REMOVE AND REPLACED EMERGENCY AISLE LIGHT AT 19FED. PER AMM 33-51-03. OPERTIONAL CHECK GOOD.
